Rash is found among people who take Methotrexate, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Humira, and have Rheumatoid arthritis . We study 191,458 people who have side effects while taking Methotrexate from FDA and social media. Among them, 6,420 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Methotrexate has active ingredients of methotrexate sodium. It is often used in rheumatoid arthritis. (latest outcomes from Methotrexate 205,731 users)
Rash has been reported by people with breathing difficulty, fever, rashes, drug ineffective, itching (latest reports from 254,289 Rash patients).
On Sep, 16, 2016
191,458 people reported to have side effects when taking Methotrexate.
Among them, 6,420 people (3.35%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
Not sure what where to go with this. I have fibromyalgia and relapsing polchondritus also a disability from va.. I have my flares mostly under control. As well as what to do when they become apparent. After many years on pharmaceuticals I went a different direction. With medical marijauna. ...
Hi there, My names Adele I am 41 and have RA. I had my Gall Bladder removed in March of this year due to stones and constant infections. 2 years ago I stopped taking MTX subcutaneous and unfortunately my RA has progressed to a point I have (today) re-started these. I have headache, nausea and ...
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept ...
This is for my father. Shortly after starting methotrexate injections and cortisone for Rheumatoid arthritis my father started having language difficulties and now has dementia. He was diagnosed with Pick's disease. Could it be caused by these drugs? He is still taking them.
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop ...
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.